Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 39, NWS Cleveland, OH

June 2, 2013

NWS Cleveland, OH issued this small craft advisory at Jun 2, 2013, 4:03 AM EDT. It took effect at Jun 2, 2013, 10:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2013, 4:03 AM EDT (08:03 UTC)
In effect from
Jun 2, 2013, 10:00 AM EDT
Expired
Jun 2, 2013, 9:05 PM EDT
In force
11 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WHUS71 KCLE 020803
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
403 AM EDT SUN JUN 2 2013

LEZ145-146-021615-
/O.NEW.KCLE.SC.Y.0039.130602T1400Z-130603T0100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
403 AM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM EDT THIS EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS OT 15 TO 20 KNOTS WILL BECOME
  WEST THIS AFTERNOON. WAVES WILL BUILD TO 3 TO 5 FEET BY LATE
  MORNING AND CONTINUE INTO THE EVENING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-021615-
/O.NEW.KCLE.SC.Y.0039.130602T1400Z-130603T0700Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
403 AM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
3 AM EDT MONDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO
  THE WEST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WAVES
  WILL BUILD TO 3 TO 5 FEET BY LATE MORNING AND CONTINUE INTO THE
  OVERNIGHT HOURS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
3 follow-up statements
958 
WHUS71 KCLE 021350
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
950 AM EDT SUN JUN 2 2013

LEZ145-146-022200-
/O.CON.KCLE.SC.Y.0039.130602T1400Z-130603T0100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
950 AM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS OT 15 TO 20 KNOTS WILL BECOME
  WEST THIS AFTERNOON. WAVES WILL BUILD TO 3 TO 5 FEET AND THEN
  CONTINUE INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-022200-
/O.CON.KCLE.SC.Y.0039.130602T1400Z-130603T0700Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
950 AM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL SHIFT TO
  THE WEST THIS AFTERNOON. WAVES WILL BUILD TO 3 TO 5 FEET AND
  THEN CONTINUE INTO THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
988 
WHUS71 KCLE 021922
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
322 PM EDT SUN JUN 2 2013

LEZ145-146-030100-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-130603T0100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
322 PM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WEST WINDS 15 TO 20 KNOTS WILL BECOME NORTHWEST
  EARLY THIS EVENING AND THEN DIMINISH. THIS WILL ALLOW WAVES OF 3
  TO 5 FEET TO SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-030330-
/O.CON.KCLE.SC.Y.0039.000000T0000Z-130603T0700Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
322 PM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY. 

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL SHIFT TO THE
  NORTHWEST THIS EVENING AND THEN BEGIN TO DIMINISH OVERNIGHT.
  WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THE EVENING BEFORE
  SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
408 
WHUS71 KCLE 030105
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
905 PM EDT SUN JUN 2 2013

LEZ147>149-030215-
/O.CAN.KCLE.SC.Y.0039.000000T0000Z-130603T0700Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
905 PM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ARE NOW BELOW SMALL CRAFT CRITERIA.  

$$

LEZ145-146-030215-
/O.EXP.KCLE.SC.Y.0039.000000T0000Z-130603T0100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
905 PM EDT SUN JUN 2 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 2, 2:28 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 2, 2:28 AM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
228 AM EDT SUN JUN 2 2013

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA SUNDAY. IN ITS WAKE HIGH
PRESSURE WILL BRING COOLER AND LESS HUMID AIR TO THE REGION. THE
HIGH WILL BEGIN TO SHIFT EAST WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AREAS OF HEAVY RAIN AS EXPECTED CONTINUE TO MOVE EAST ACROSS THE
EASTERN HALF OF THE FORECAST AREA THIS MORNING. HEAVY DOWNPOURS OF
A HALF AN INCH OR MORE AN HOUR HAVE BEEN REPORTED WITH THE LINE OF
SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL EXIT TO THE EAST OVERNIGHT.
SOME OF THE THUNDERSTORMS HAVE THE POTENTIAL TO CAUSE A LITTLE
WIND WITH THEM AT TIMES SO WE WILL BE MONITORING THEM THROUGH THE NIGHT.

LINE OF SHOWERS OVER INDIANA MARKS THE LEADING EDGE OF THE COLD
FRONT AND EXPECTING THIS ACTIVITY TO MOVE EAST INTO THE REGION
THIS MORNING. TRUE COLD FRONT REMAINS BACK OVER ILLINOIS WITH THE
BEST COLD AIR BEHIND IT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
QUESTION IS HOW LONG TO LINGER ANY SHOWERS AND TS INTO SUNDAY.
TRUE COLD FRONT WILL WAIT TO CROSS UNTIL THE AFTERNOON HOURS. SO
MAY HAVE A FEW ISOLATED SHOWERS WITH THAT FEATURE...BUT REDUCED
POPS AS WE ARE DRIER BEHIND THE EARLY MORNING PREFRONTAL TROUGH.
MORE SEASONABLE HIGH TEMPS FOR THE DAY.

HIGH PRESSURE WILL BRING A PERIOD OF COOLER TEMPERATURES TO THE
REGION GOING INTO MID WEEK. MONDAY WILL BE THE COOLEST DAY WITH
TEMPS RANGING FROM THE LOWER TO MID 60S. NIGHT LOWS WILL GET INTO
THE 40S. INLAND NW PA COULD FLIRT WITH THE UPPER 30S IF WINDS
LIGHTEN UP ENOUGH BY TUESDAY MORNING. MAY SEE SOME LAKE CLOUDS
LINGERING SUNDAY NIGHT AND INTO MONDAY...BUT EVENTUALLY WILL SEE
MOSTLY SUNNY SKIES.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE LONG TERM BEGINS ON WEDNESDAY WITH THE GFS AND ECMWF IN DECENT
GENERAL AGREEMENT SHOWING UPPER LEVEL LOW PRESSURE OVER THE
DAKOTAS.  AT THE SURFACE HIGH PRESSURE WILL BE CENTERED OVER WESTERN
QUEBEC AND ONTARIO WHILE LOW PRESSURE WILL BE IN MINNESOTA WITH A
WARM FRONT AND DEEP MOISTURE FROM THERE INTO THE MID MISSISSIPPI
VALLEY. AS THE REGION WILL BE UNDER THE INFLUENCE OF THE SURFACE
HIGH TO OUR NORTH WILL KEEP WEDNESDAY DRY.  850MB TEMPS 8-10C WILL
RESULT IN HIGHS IN THE 70S. THURSDAY AND FRIDAY ALL SYSTEMS SHIFT
EAST WITH THE SURFACE HIGH MOVING OUT TO SEA THE UPPER LOW MOVING
ACROSS THE GREAT LAKES REGION AS DOES ITS SURFACE REFLECTION. THUS
WHILE TEMPS INCREASE A FEW DEGREES EACH DAY SO WILL THE CHANCE FOR
SHOWERS AND THUNDERSTORMS. WITH THE INCREASING MOISTURE...BROUGHT
CHANCE POPS /40-50%/ INTO THE AREA THURSDAY THROUGH FRIDAY.  TRIMMED
POPS BACK TO 20-30% FRIDAY NIGHT AND MAINLY DRY SATURDAY AS ANOTHER
SURFACE HIGH BUILDS IN BEHIND THE SYSTEM. TEMPS GENERALLY NEAR
NORMAL.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
LINE OF THUNDERSTORMS CONTINUES NEAR THE OH/PA BORDER. THERE
CONTINUES TO BE SOME LOCALIZED HIGHER GUSTS OF 45 TO 50 MPH BUT
THIS HAS CLEARED THE TAF SITES. OTHERWISE EXPECT THIS LINE TO
CONTINUE TO MOVE EAST OF THE REGION BY 08Z. WE WILL THEN SEE IF
SOME MVFR FOG OR CEILINGS CAN DEVELOP AS WE APPROACH SUNRISE.
SOUTHERLY WINDS MAY KEEP THE LOWER LEVELS MIXED JUST ENOUGH TO
AVOID THIS ACROSS THE ENTIRE REGION BUT WE ARE SURE THERE WILL BE
POCKETS OF IT.

THE COLD FRONT WILL MOVE INTO NW OHIO AROUND 15Z THEN MOVE ACROSS
THE REMAINDER OF NORTHERN OHIO AND NW PA THROUGH THE AFTERNOON AND
EARLY EVENING. THERE MAY BE ANOTHER ROUND OF THUNDERSTORMS ALONG
THE FRONT. WE HAVE COVERED THIS WITH A VICINITY THUNDER AT THIS
POINT SINCE THERE IS SOME UNCERTAINTY ABOUT THE COVERAGE OF THE STORMS.
WINDS WILL BE GUSTY IN THE WAKE OF THE FRONT WITH MOST LOCATIONS
SEEING 20 TO 25 KNOTS.

.OUTLOOK...NON VFR CONDITIONS POSSIBLE MONDAY MORNING ACROSS NE
OH/NW PA.

&&

.MARINE...
WILL CONTINUE WITH THE SMALL CRAFT ADVISORY INTO THE EVENING MAINLY
BASED ON WINDS AROUND 20 KNOTS GUSTING TO AROUND 30 KNOTS. RIGHT
ALONG THE SHORE WAVES MAY NOT QUITE BE 4 FEET GIVEN FLOW FROM THE
SOUTH BUT JUST A BIT OFFSHORE WOULD EXPECT 4 FOOT WAVES. THROUGH
THE EVENING AND OVERNIGHT EXPECT WINDS AND WAVES TO DIMINISH BELOW
SMALL CRAFT CRITERIA BUT STILL SHOULD BE A GOOD CHOP THROUGH THE
EVENING. AFTER MIDNIGHT WINDS WILL TURN FROM SOUTH TO SOUTHWEST
BEHIND A COLD FRONT. BY 12Z SUNDAY FRONT SHOULD BE EAST OF THE
ISLANDS AND BY 18Z SUNDAY...OFF THE EAST END OF THE LAKE. WINDS
WILL CONTINUE TO VEER AROUND TO NORTHWEST SUNDAY NIGHT AS HIGH
PRESSURE BUILDS IN BUT SHOULD DIMINISH TO UNDER 10 KNOTS. THE HIGH
WILL REMAIN IN CONTROL OF THE WEATHER THROUGH MID WEEK. A WARM
FRONT WILL APPROACH THE LAKE FROM THE SOUTH ON THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...LOMBARDY
SHORT TERM...OUDEMAN
LONG TERM...TK
AVIATION...MULLEN
MARINE...TK
Hazardous weather outlook, Jun 1, 4:37 AM EDT, 23 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
437 AM EDT SAT JUN 1 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-020845-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
437 AM EDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
TONIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LEZ061-142>149-162>169-020845-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
437 AM EDT SAT JUN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
TONIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 1, 11:55 PM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1155 PM EDT SAT JUN 1 2013

OHZ011>013-020>022-030-031-020600-
CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-ASHLAND-WAYNE-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...MEDINA...
AKRON...RAVENNA...ASHLAND...WOOSTER
1155 PM EDT SAT JUN 1 2013

A LINE OF THUNDERSTORMS EXTENDING FROM CLEVELAND TO WOOSTER IS
MOVING EAST ACROSS THE FORECAST AREA AT THIS TIME. THE MAIN THREAT
WILL BE VERY HEAVY RAINFALL OVER A SHORT AMOUNT OF TIME...WHICH
WILL LEAD TO LOCALIZED FLOODING IN LOW LYING SPOTS AND PONDING ON
THE ROADWAYS. RADAR ESTIMATES SHOW RAIN FALLING AT A RATE OF 1 TO
1.5 INCHES PER HOUR.

MAYERS
Special weather statement, Jun 2, 12:19 AM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1219 AM EDT SUN JUN 2 2013

OHZ003-006-020445-
LUCAS-WOOD-
1219 AM EDT SUN JUN 2 2013

...SPECIAL WEATHER STATEMENT FOR LUCAS AND NORTHEASTERN WOOD COUNTIES
UNTIL 1245 AM EDT...

AT 1214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WHITEHOUSE...OR 6 MILES NORTHWEST OF
WATERVILLE...MOVING NORTHEAST AT 30 MPH.

SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THIS STORM.
Special weather statement, Jun 2, 12:30 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1230 AM EDT SUN JUN 2 2013

OHZ032-038-020500-
HOLMES-STARK-
1230 AM EDT SUN JUN 2 2013

...SPECIAL WEATHER STATEMENT FOR HOLMES AND STARK COUNTIES UNTIL 100
AM EDT...

AT 1228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF  STRONG THUNDERSTORM NEAR MILLERSBURG...MOVING NORTHEAST
AT 40 MPH.

GUSTY WINDS TO 50 MPH AND SMALL HAIL MAY OCCUR WITH THIS AREA OF
THUNDERSTORMS. THESE STORMS MAY AFFECT MILLERSBURG...CANTON AND
BREWSTER.
Special weather statement, Jun 2, 1:10 AM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
110 AM EDT SUN JUN 2 2013

OHZ014-023-089-020530-
ASHTABULA INLAND-ASHTABULA LAKESHORE-TRUMBULL-
110 AM EDT SUN JUN 2 2013

...SPECIAL WEATHER STATEMENT FOR ASHTABULA AND TRUMBULL COUNTIES
UNTIL 130 AM EDT...

AT 105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GIRARD TO
CORTLAND...MOVING NORTHEAST AT 30 MPH.

THIS LINE OF STORMS IS CAPABLE OF PRODUCING VERY HEAVY RAINFALL IN
EXCESS OF 1 INCH IN A SHORT AMOUNT OF TIME. WINDS ASSOCIATED WITH
THE LEADING LINE ARE ESTIMATED TO BE BETWEEN 45 AND 50 MPH.

MAYERS
Special weather statement, Jun 2, 1:51 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
151 AM EDT SUN JUN 2 2013

PAZ001>003-020630-
CRAWFORD-NORTHERN ERIE-SOUTHERN ERIE-
151 AM EDT SUN JUN 2 2013

...SPECIAL WEATHER STATEMENT FOR CRAWFORD AND ERIE COUNTIES UNTIL 215
AM EDT...

AT 147 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF EDINBORO...OR 17 MILES NORTH OF
MEADVILLE...MOVING NORTHEAST AT 40 MPH.

THIS STORM IS ASSOCIATED WITH A LINE OF STORMS THAT MOVED THROUGH
NORTHERN OHIO AND PRODUCED RAINFALL RATES OF 1 TO 1.5 INCHES PER
HOUR AND WIND GUSTS NEAR 40 MPH.

MAYERS
Special weather statement, Jun 2, 2:01 AM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
201 AM EDT SUN JUN 2 2013

OHZ023-033-020630-
MAHONING-TRUMBULL-
201 AM EDT SUN JUN 2 2013

...SPECIAL WEATHER STATEMENT FOR MAHONING AND SOUTHEASTERN TRUMBULL
COUNTIES UNTIL 230 AM EDT...

AT 156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
GREENVILLE TO 5 MILES SOUTH OF NILES TO CANFIELD TO SALEM...MOVING
EAST AT 40 MPH. WIND GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE.

THESE STORMS WILL BE NEAR...
  YOUNGSTOWN AND BOARDMAN BY 205 AM EDT.
  HUBBARD AND CAMPBELL BY 210 AM EDT.

THE TOWNS OF WEST HILL...AUSTINTOWN...GIRARD...CHURCHILL...BROOKFIELD
CENTER...MCDONALD...MINERAL RIDGE...STRUTHERS...POLAND AND
LOWELLVILLE ARE ALSO IN THE PATH OF THESE STORMS.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:38 AM EDTSpecial Marine WarningCLE112 min
Jun 2, 1:02 AM EDTSevere Thunderstorm WarningCLEPortage, Stark43 min

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.